# SDR AALA202510065091

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 63,709 hours, 39,970 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R4 DOOR ACCUMULATOR REQUIRES SERVICING. ACCUMULATOR GAUGE IS 1500 PSI AT 73F. MAINTENANCE CHARGED R4 DOOR ACCUMULATOR PRESSURE TO APPROPRIATE LEVEL IAW AMM 52-10-00.
